# SDR AU980106

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Worn
- Location: Landing Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH, RH AND NOSE LANDING GEAR TRUNNIONS, LINKS, ROD AND ACTUATOR BEARINGS AND BUSHINGS WORN BEYOND LIMITS. ALL LANDING GEARS HAVE EXCESSIVE WEAR AND PLAY.
